# SDR JBXA9800054

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Engine: Ge CF341A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855101009
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE, AIR RETURN TO RDU.  REPLACED LEFT BPSU IAW CRJ AMM 27-51-10.  OPERATIONAL CHECK OF FLAPS OK.
